# SDR DALA2022032301903

- Difficulty date: March 18, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 65,737 hours, 30,408 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3270 CORROSION SHEAR PLATE STR 23L FR69 TO FR70 AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SHEAR PLATE PER A320 SRM 51-42-11 AND 51-72-11. (2162104)
